Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Online-optimization of a multi-elevator transport system with reoptimization algorithms based on set-partitioning models

Title data

Friese, Philipp ; Rambau, Jörg:
Online-optimization of a multi-elevator transport system with reoptimization algorithms based on set-partitioning models.
In: Discrete Applied Mathematics. Vol. 154 (2006) Issue 13 . - pp. 1908-1931.
ISSN 0166-218x

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics in Economy > Chair Mathematics in Economy - Univ.-Prof. Dr. Jörg Rambau
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics in Economy
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 04 Jun 2014 07:05
Last Modified: 01 Dec 2014 12:40
URI: https://eref.uni-bayreuth.de/id/eprint/764